# SDR DALA2015091705704

- Difficulty date: September 1, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 92,027 hours, 44,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR, LWR WEB IS CORRODED.  ADDITIONAL INFORMATION 001-0090:2040-0056-2L/001 00208 THIS DOOR DAMAGE WAS REPAIRED IN SHOP 383 ON S/O KI1414, AND ERA 539186- 14, REV 0.
